# SDR CHQA200800159

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5608, IAH TO CVG.  WHILE ON APPROACH TO CVG,  WHEN THE CREW SELECTED THE FLAPS FROM 29 TO 30, RECEIVED A FLAPS FAIL MESSAGE.  THE ACFT PERFORMED A GO-AROUND TO RUN THROUGH THE QRH CHECKLISTS.  THE ACFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN ELECTRICAL RESET IAW FIM 27-50-00.  THE FLAPS WERE THEN RUN 7 TIMES WITH NO FURTHER FAULTS NOTED.  (S)
